Lyapunov exponents of linear stochastic functional differential equations driven by semimartingales. Part I : the multiplicative ergodic theory
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 1, p. 69-105
@article{AIHPB_1996__32_1_69_0,
     author = {Mohammed, Salah-Eldin A. and Scheutzow, Michael K. R.},
     title = {Lyapunov exponents of linear stochastic functional differential equations driven by semimartingales. Part I : the multiplicative ergodic theory},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {1},
     year = {1996},
     pages = {69-105},
     zbl = {0862.60044},
     mrnumber = {1373727},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_1_69_0}
}
Mohammed, Salah-Eldin A.; Scheutzow, Michael K. R. Lyapunov exponents of linear stochastic functional differential equations driven by semimartingales. Part I : the multiplicative ergodic theory. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 1, pp. 69-105. http://www.numdam.org/item/AIHPB_1996__32_1_69_0/

[1] L. Arnold and W. Kliemann, Large deviations of linear stochastic differential equations, H. J. ENGELBERT and W. SCHMIDT Eds., Stochastic Differential Systems, Lecture Notes in Control and Information Sciences, Vol. 96, 1987, pp. 117-151. | Zbl 0632.60021

[2] L. Arnold, W. Kliemann and E. Oeljeklaus, Lyapunov exponents of linear stochastic systems, Lecture Notes in Mathematics, Vol. 1186, Springer, Berlin, 1986, pp. 85-125. | MR 850072 | Zbl 0588.60047

[3] P.H. Baxendale, Moment stability and large deviations for linear stochastic differential equations, in: N. IKEDA Ed., Proceedings of the Taniguchi Symposium on Probabilistic Methods in Mathematical Physics, Katata and Kyoto, 1985, pp. 31-54, Tokyo, Kinokuniya, 1987. | MR 933817 | Zbl 0639.60061

[4] N. Bourbaki, General Topology, Part 2, Hermann, Paris, 1966. | Zbl 0145.19302

[5] C. Dellacherie and P.A. Meyer, Probabilités et Potentiel 1: Chapters 1-4, 2: Chapters 5-8, 2e ed., Hermann, Paris, 1980. | MR 488194

[6] J. De Sam Lazaro and P.A. Meyer, Méthodes de martingales et théorie des flots, Z. Wahrsch. Verw. Gebiete, Vol. 18, 1971, pp. 116-140. | MR 288831 | Zbl 0205.44501

[7] J. De Sam Lazaro and P.A. Meyer, Questions de théorie des flots, Sém. de Probab. IX, Lecture Notes in Mathematics, Vol. 465, Springer, Berlin, 1975, pp. 1-96. | Numdam | Zbl 0311.60019

[8] C. Doléans-Dade, On the existence and unicity of solutions of stochastic integral equations, Z. Wahrsch. Verw. Gebiete, Vol. 36, 1976, pp. 93-101. | MR 413270 | Zbl 0343.60038

[9] R.J. Elliott, Stochastic Calculus and Applications, Springer, New York, Heidelberg, Berlin, 1982. | MR 678919 | Zbl 0503.60062

[10] R.Z. Has'Minskii, Stochastic Stability of Differential Equations, Alphen: Sijthoff and Noordhoof, 1980. | MR 600653

[11] E. Hewitt and K.A. Ross, Abstract Harmonic Analysis, Academic Press and Springer, 1963. | MR 156915

[12] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland-Kodansha, 1989. | MR 1011252 | Zbl 0684.60040

[13] K. Itô and M. Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto University, Vol. 4, 1964, pp. 1-75. | MR 177456 | Zbl 0131.16402

[14] J. Jacod, Équations différentielles stochastiques linéaires : La méthode de variation des constantes, Séminaire de Probabilités XVI, Lecture Notes in Mathematics, Vol. 920, Springer, Berlin, 1982, pp. 442-446. | Numdam | MR 658705 | Zbl 0479.60063

[15] J. Jacod, Calcul stochastique et problème de martingales, Lecture Notes in Mathematics, Vol. 714, Springer, Berlin, Heidelberg, New York, 1979. | MR 542115 | Zbl 0414.60053

[16] C.W. Li and G.L. Blankenship, Almost sure stability of linear stochastic systems with Poisson process coefficients, SIAM J. Appl. Math., Vol. 46, 1986, pp. 875-911. | MR 858999 | Zbl 0613.60053

[17] R. Leandre, Flot d'une équation différentielle stochastique avec semi-martingale directrice discontinue, Séminaire de Probabilités XIX, Lecture Notes in Mathematics, Vol. 1123, Springer, 1984, pp. 271-275. | Numdam | MR 889486 | Zbl 0567.60058

[18] E.A. Lidskii, Stability of motions of a system with random retardations, Differential'nye Uraveneniya, Vol. 1, 1965, pp. 96-101. | MR 189883 | Zbl 0199.15102

[19] M. Métivier and J. Pellaumail, Stochastic Integration, Academic Press, New York, London, Toronto, Sydney, San Francisco, 1980. | MR 578177 | Zbl 0463.60004

[20] M. Métivier, Semimartingales, a Course on Stochastic Processes, Walter de Gruyter, Berlin, New York, 1982. | MR 688144 | Zbl 0503.60054

[21] P.A. Meyer, Un Cours sur les intégrales stochastiques, Séminaire de Probab. X., Lecture Notes in Math., Vol. 511, Springer, Berlin-Heidelberg-New York, 1976. | Numdam | MR 501332 | Zbl 0374.60070

[22] S.-E.A. Mohammed, Stochastic Functional Differential Equations, Research Notes in Mathematics No. 99, Pitman Advanced Publishing Program, Boston-London-Melboume, 1984. | MR 754561 | Zbl 0584.60066

[23] S.-E.A. Mohammed, The Lyapunov spectrum and stable manifolds for stochastic linear delay equations, Stochastics and Stochastic Reports, Vol. 29, 1990, pp. 89-131. | Zbl 0699.60045

[24] Ph.E. Protter, On the existence, uniqueness, convergence and explosions of solutions of systems of stochastic integral equations, Ann. Prob., Vol. 5, 1977, pp. 243-261. | MR 431380 | Zbl 0363.60044

[25] Ph.E. Protter, Semimartingales and measure preserving flows, Ann. Inst. Henri Poincaré, Probabilités et Statistiques, Vol. 22, 1986, pp. 127-147. | Numdam | MR 850752 | Zbl 0598.60046

[26] Ph.E. Protter, Stochastic Integration and Differential Equations, Springer, 1990. | MR 1037262 | Zbl 0694.60047

[27] D. Ruelle, Ergodic theory of differentiable dynamical systems, I.H.E.S. Publications, Vol. 50, 1979, pp. 275-305. | Numdam | MR 556581 | Zbl 0426.58014

[28] D. Ruelle, Characteristic exponents and invariant manifolds in Hilbert space, Annals of Mathematics, Vol. 115, 1982, pp. 243-290. | MR 647807 | Zbl 0493.58015